# SDR HNAA2013123100649

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N815HA
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 52,512 hours, 58,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711078102SP
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LADDER PLATE IS CRACKED UNDER PANEL 622, FORWARD INBD CORNER.  REPAIRED LADDER PLATE IAW RD8-57-6276.  NO DEFECTS FOUND. HFEC INSPECTION COMPLIED WITH.  NO OTHER DEFECTS NOTED.
